February 3, 2023

Athens News

News in English from Greece

Bus driver in Grevena dies during coffee break

Shocking were the recurring heart attacks in Greece, which most often lead to death. The latest of these was the case of a bus driver in Greven – he first lost consciousness in front of friends and colleagues while drinking coffee, and then was taken to the hospital, where doctors pronounced him dead.

It all happened shortly after 10:00 am in Greven, at the KTEL bus station. The driver, a father of three, collapsed in front of his colleagues and friends. During this time he drank his coffee. There was a commotion at the scene, with rescue ambulances arriving in record time but unable to save the man. He was taken to one of the hospitals in the city, where doctors pronounced him dead.

The news caused shock in Greven, as the bus driver and father of three was well known in the local community. The question arises as to what might have happened if this man had passed out while moving while carrying dozens of people.

According to initial information, he had no obvious health problems. But does anyone in Greece conduct preventive examinations of drivers? The question is rhetorical. If such inspections take place, then only on the personal initiative of citizens.

However, there is another problem. During the period of mass and compulsory vaccination, suspicions arise whether the rapid increase in mortality in Greece and in all Western countries is not associated with it. A new German autopsy report has found that five people who died suddenly at home, with no pre-existing illness, shortly after being vaccinated against Covid likely died after the vaccine.

The report, published in Clinical Research in Cardiology, the official journal of the German Association of Cardiology, details the autopsies performed at Heidelberg University Hospital in 2021.

According to Will Jones of the Daily Skeptic, a study led by Thomas Longerich and Peter Schirmacher found that five of the deaths that occurred within a week of the first or second dose of Pfizer or Moderna were likely or likely to be due to inflammation. heart tissue caused by an autoimmune reaction.



Source link